doi: 10.3934/cpaa.2021011

The BSE concepts for vector-valued Lipschitz algebras

1. 

Department of Pure Mathematics, Faculty of Mathematics and Statistics, University of Isfahan, Isfahan 81746-73441, IRAN

2. 

Department of Mathematics, Isfahan (Khorasgan) Branch, Islamic Azad University, Isfahan, IRAN

* Corresponding author

Received  August 2020 Revised  October 2020 Published  February 2021

Let $ (K,d) $ be a compact metric space, $ \mathcal A $ be a commutative semisimple Banach algebra and $ 0<\alpha\leq 1 $. The overall purpose of the present paper is to demonstrate that all BSE concepts of $ {\rm Lip}_\alpha(K,\mathcal A) $ are inherited from $ \mathcal A $ and vice versa. Recently, the authors proved in the case that $ \mathcal A $ is unital, $ {\rm Lip}_\alpha(K,\mathcal A) $ is a BSE-algebra if and only if $ \mathcal A $ is so. In this paper, we generalize this result for an arbitrary commutative semisimple Banach algebra $ \mathcal A $. Furthermore, we investigate the BSE-norm property for $ {\rm Lip}_\alpha(K,\mathcal A) $ and prove that $ {\rm Lip}_\alpha(K,\mathcal A) $ belongs to the class of BSE-norm algebras if and only if $ \mathcal A $ is owned by this class. Moreover, we prove that for any natural number $ n $ with $ n\geq 2 $, if all continuous bounded functions on $ \Delta({\rm Lip}_\alpha(K,\mathcal A)) $ are $ n $-BSE-functions, then $ K $ is finite. As a result, we obtain that $ {\rm Lip}_{\alpha}(K,\mathcal A) $ is a BSE-algebra of type I if and only if $ \mathcal A $ is a BSE-algebra of type I and $ K $ is finite. Furthermore, in according to a result of Kaniuth and Ülger, which disapproves the BSE-property for $ {\rm lip}_{\alpha}K $, we show that for any commutative semisimple Banach algebra $ \mathcal A $, $ {\rm lip}_{\alpha}(K,\mathcal A) $ fails to be a BSE-algebra, as well. Finally, we concentrate on the classical Lipschitz algebra $ {\rm Lip}_\alpha X $, for an arbitrary metric space (not necessarily compact) $ (X,d) $ and $ \alpha>0 $, when $ {\rm Lip}_\alpha X $ separates the points of $ X $. In particular, we show that $ {\rm Lip}_\alpha X $ is a BSE-algebra, as well as a BSE-norm algebra.

Citation: Fatemeh Abtahi, Zeinab Kamali, Maryam Toutounchi. The BSE concepts for vector-valued Lipschitz algebras. Communications on Pure & Applied Analysis, doi: 10.3934/cpaa.2021011
References:
[1]

F. AbtahiZ. Kamali and M. Toutounchi, The Bochner-Schoenberg-Eberlein property for vector-valued Lipschitz algebras, J. Math. Anal. Appl., 479 (2019), 1172-1181.  doi: 10.1016/j.jmaa.2019.06.073.  Google Scholar

[2]

S. Bochner, A theorem on Fourier- Stieltjes integrals, Bull. Amer. Math. Soc., 40 (1934), 271-276.  doi: 10.1090/S0002-9904-1934-05843-9.  Google Scholar

[3]

H. G. Dales, Banach function algebras and BSE-norms, Graduate course during $23^rd$, Banach algebra conference, Oulu, Finland, 2017. Google Scholar

[4]

W. F. Eberlein, Characterizations of Fourier-Stieltjes transforms, Duke Math. J., 22 (1955), 465-468.   Google Scholar

[5]

K. Esmaeili and H. Mahyar, The character spaces and $\check{S}$ilov boundaries of vector-valued Lipschitz function algebras, Indian J. Pure Appl. Math., 45 (2014), 977-988.  doi: 10.1007/s13226-014-0099-y.  Google Scholar

[6]

J. InoueT. MiuraH. Takagi and S. E. Takahasi, Classification of semisimple commutative Banach algebras of type I, Nihonkai Math. J., 30 (2019), 1-17.   Google Scholar

[7]

C. A. Jones and C. D. Lahr, Weak and norm approximate identities are different, Pacific J. Math., 72 (1977), 99-104.   Google Scholar

[8]

E. Kaniuth and A. Ülger, The Bochner-Schoenberg-Eberlein property for commutative Banach algebras, especially Fourier and Fourier-Stieltjes algebras, Trans. Amer. Math. Soc., 362 (2010), 4331-4356.  doi: 10.1090/S0002-9947-10-05060-9.  Google Scholar

[9]

R. Larsen., An Introduction to the Theory of Multipliers, Springer-Verlag, New York, 1971.  Google Scholar

[10]

I. J. Schoenberg, A remark on the preceding note by Bochner, Bull. Amer. Math. Soc., 40 (1934), 277-278.  doi: 10.1090/S0002-9904-1934-05845-2.  Google Scholar

[11]

D. R. Sherbert, Banach algebras of Lipschitz functions, Pacific J. Math., 13 (1963), 1387-1399.   Google Scholar

[12]

S. E. Takahasi and O. Hatori, Commutative Banach algebras which satisfy a Bochner-Schoenberg-Eberlein-type theorem, Proc. Amer. Math. Soc., 110 (1990), 149-158.  doi: 10.2307/2048254.  Google Scholar

[13]

S. E. Takahasi and O. Hatori, Commutative Banach algebras and BSE-inequalities, Math. Japonica, 37 (1992), 47-52.   Google Scholar

show all references

References:
[1]

F. AbtahiZ. Kamali and M. Toutounchi, The Bochner-Schoenberg-Eberlein property for vector-valued Lipschitz algebras, J. Math. Anal. Appl., 479 (2019), 1172-1181.  doi: 10.1016/j.jmaa.2019.06.073.  Google Scholar

[2]

S. Bochner, A theorem on Fourier- Stieltjes integrals, Bull. Amer. Math. Soc., 40 (1934), 271-276.  doi: 10.1090/S0002-9904-1934-05843-9.  Google Scholar

[3]

H. G. Dales, Banach function algebras and BSE-norms, Graduate course during $23^rd$, Banach algebra conference, Oulu, Finland, 2017. Google Scholar

[4]

W. F. Eberlein, Characterizations of Fourier-Stieltjes transforms, Duke Math. J., 22 (1955), 465-468.   Google Scholar

[5]

K. Esmaeili and H. Mahyar, The character spaces and $\check{S}$ilov boundaries of vector-valued Lipschitz function algebras, Indian J. Pure Appl. Math., 45 (2014), 977-988.  doi: 10.1007/s13226-014-0099-y.  Google Scholar

[6]

J. InoueT. MiuraH. Takagi and S. E. Takahasi, Classification of semisimple commutative Banach algebras of type I, Nihonkai Math. J., 30 (2019), 1-17.   Google Scholar

[7]

C. A. Jones and C. D. Lahr, Weak and norm approximate identities are different, Pacific J. Math., 72 (1977), 99-104.   Google Scholar

[8]

E. Kaniuth and A. Ülger, The Bochner-Schoenberg-Eberlein property for commutative Banach algebras, especially Fourier and Fourier-Stieltjes algebras, Trans. Amer. Math. Soc., 362 (2010), 4331-4356.  doi: 10.1090/S0002-9947-10-05060-9.  Google Scholar

[9]

R. Larsen., An Introduction to the Theory of Multipliers, Springer-Verlag, New York, 1971.  Google Scholar

[10]

I. J. Schoenberg, A remark on the preceding note by Bochner, Bull. Amer. Math. Soc., 40 (1934), 277-278.  doi: 10.1090/S0002-9904-1934-05845-2.  Google Scholar

[11]

D. R. Sherbert, Banach algebras of Lipschitz functions, Pacific J. Math., 13 (1963), 1387-1399.   Google Scholar

[12]

S. E. Takahasi and O. Hatori, Commutative Banach algebras which satisfy a Bochner-Schoenberg-Eberlein-type theorem, Proc. Amer. Math. Soc., 110 (1990), 149-158.  doi: 10.2307/2048254.  Google Scholar

[13]

S. E. Takahasi and O. Hatori, Commutative Banach algebras and BSE-inequalities, Math. Japonica, 37 (1992), 47-52.   Google Scholar

[1]

Braxton Osting, Jérôme Darbon, Stanley Osher. Statistical ranking using the $l^{1}$-norm on graphs. Inverse Problems & Imaging, 2013, 7 (3) : 907-926. doi: 10.3934/ipi.2013.7.907

[2]

Wolf-Jüergen Beyn, Janosch Rieger. The implicit Euler scheme for one-sided Lipschitz differential inclusions. Discrete & Continuous Dynamical Systems - B, 2010, 14 (2) : 409-428. doi: 10.3934/dcdsb.2010.14.409

[3]

Sara Munday. On the derivative of the $\alpha$-Farey-Minkowski function. Discrete & Continuous Dynamical Systems - A, 2014, 34 (2) : 709-732. doi: 10.3934/dcds.2014.34.709

[4]

Alina Chertock, Alexander Kurganov, Mária Lukáčová-Medvi${\rm{\check{d}}}$ová, Șeyma Nur Özcan. An asymptotic preserving scheme for kinetic chemotaxis models in two space dimensions. Kinetic & Related Models, 2019, 12 (1) : 195-216. doi: 10.3934/krm.2019009

[5]

Wei Liu, Pavel Krejčí, Guoju Ye. Continuity properties of Prandtl-Ishlinskii operators in the space of regulated functions. Discrete & Continuous Dynamical Systems - B, 2017, 22 (10) : 3783-3795. doi: 10.3934/dcdsb.2017190

[6]

Valery Y. Glizer. Novel Conditions of Euclidean space controllability for singularly perturbed systems with input delay. Numerical Algebra, Control & Optimization, 2021, 11 (2) : 307-320. doi: 10.3934/naco.2020027

[7]

Ralf Hielscher, Michael Quellmalz. Reconstructing a function on the sphere from its means along vertical slices. Inverse Problems & Imaging, 2016, 10 (3) : 711-739. doi: 10.3934/ipi.2016018

[8]

Xiaomao Deng, Xiao-Chuan Cai, Jun Zou. A parallel space-time domain decomposition method for unsteady source inversion problems. Inverse Problems & Imaging, 2015, 9 (4) : 1069-1091. doi: 10.3934/ipi.2015.9.1069

[9]

Jianping Gao, Shangjiang Guo, Wenxian Shen. Persistence and time periodic positive solutions of doubly nonlocal Fisher-KPP equations in time periodic and space heterogeneous media. Discrete & Continuous Dynamical Systems - B, 2021, 26 (5) : 2645-2676. doi: 10.3934/dcdsb.2020199

[10]

Charles Fulton, David Pearson, Steven Pruess. Characterization of the spectral density function for a one-sided tridiagonal Jacobi matrix operator. Conference Publications, 2013, 2013 (special) : 247-257. doi: 10.3934/proc.2013.2013.247

[11]

Dayalal Suthar, Sunil Dutt Purohit, Haile Habenom, Jagdev Singh. Class of integrals and applications of fractional kinetic equation with the generalized multi-index Bessel function. Discrete & Continuous Dynamical Systems - S, 2021  doi: 10.3934/dcdss.2021019

[12]

Saima Rashid, Fahd Jarad, Zakia Hammouch. Some new bounds analogous to generalized proportional fractional integral operator with respect to another function. Discrete & Continuous Dynamical Systems - S, 2021  doi: 10.3934/dcdss.2021020

2019 Impact Factor: 1.105

Metrics

  • PDF downloads (29)
  • HTML views (43)
  • Cited by (0)

[Back to Top]